# SDR AALA20101122TUL10

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 61,888 hours, 21,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N8328U53
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE ANGLE AT LEFT NUMBER 2 DOOR THRESHOLD, FRAME STATIONS 690 TO 760, LEFT BUTTLINES 63 TO 65, WATERLINE 208, STRINGER 17 LEFT.  REMOVED AND REPLACED CREASE ANGLE LOCATED AT FRAME STATIONS 690 TO 760, LEFT BUTTLINES 63 TO 65, WATERLINE 208, STRINGER 17 LEFT PER SRM 51-10-02-0G, PARAGRAPH 10.
